MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number RMT281414
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 11/17/2016
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2014, this patient underwent endovascular treatment for a 55mm measured abdominal aortic aneurysm and was treated with gore® excluder® aaa endoprostheses.Reportedly, the aneurysm enlarged till 68mm.On (b)(6) 2016, the inferior mesenteric artery was embolized due to a type ii endoleak with a sac enlargement.This information has been already reported.Follow up cta from (b)(6) 2017 till (b)(6) 2019 showed that the maximum diameter of the aortic aneurysm/lesion increased in size from 73mm to 89mm.On (b)(6) 2020, the patient underwent the explant procedure to treat the aneurysm enlargement (unknown amount) and a type ii endoleak caused by the failure of the previous embolization procedure.Reportedly, the aortoiliac bypass was performed.According to the site, the event was related to both aortic device and procedure.
 
Additional Manufacturer Narrative
G3/g4: added pma/510(k)number.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY MOUNTAIN B/P
3750 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
joerg kersten
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key13635209
Report Number2017233-2022-02774
Device Sequence Number2187838
Product Code MIH
UDI-Device Identifier00733132610716
UDI-Public00733132610716
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2017
Device Model NumberRMT281414
Device Catalogue NumberRMT281414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2022
Supplement Date Received by Manufacturer01/30/2022
Initial Report FDA Received Date03/01/2022
Supplement Report FDA Received Date09/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age72 YR
Patient SexMale
Patient Weight89 KG
Patient RaceWhite